MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; TIBIAL INSERT FIX S4 RM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; TIBIAL INSERT FIX S4 RM - 8MM
Model Number 02.18.IF4.08.RM
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tibial insert 8mm could not be coupled with the tibial tray; 9mm insert was used and the surgery was completed successfully.No tibia recut needed.The surgery was prolonged by about 20 minutes.Devices coupled in backtable.
 
Additional Manufacturer Narrative
Batch review performed on 28 july 2025.Lot 2426815: (b)(4) items manufactured and released on 09/11/2024.Expiration date: 23/10/2029.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
TIBIAL INSERT FIX S4 RM - 8MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22781806
Report Number3005180920-2025-00823
Device Sequence Number8127700
Product Code HSX
UDI-Device Identifier07630030896101
UDI-Public07630030896101
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.18.IF4.08.RM
Device Lot Number2426815
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityHispanic
Patient RaceWhite